# SDR ASAA2018100526361

- Difficulty date: October 3, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 47,171 hours, 13,895 cycles
- Engine: Cfmint CFM567B27
- Engine time: 47,171 hours, 13,895 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 47,171 hours, 13,895 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. T/C 78472002 NR 2 ENGINE (SDI) HPT BLADES ESN 894103 SUBTASK 72-00-00-210-053-F00,STEP (1) (J) MORE THAN 10 BLADES HAVE BURNING OR MELTING TRAILING EDGES ON AREA "B". GROUNDED - YES. REPLACED NR 2 ENGINE.
